Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Sexually active, frequent urination, yellowish-white sticky vaginal discharge, abdominal cramps. Cause of concern?

I am 22 years old and sexually active with only boyfriend of two years. The past week or two I ve had frequent urination where I have to pee like once or twice every hour (more than usual). There is no pain or burning at all when I pee. There is a yellowish-white odorless sticky discharge that usually comes out and I have very light pain in my lower back and an abdominal cramp that pops up here n there. I also am feeling very tired and unmotivated lately. I just don t know what is going on and if I should be worried or not.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Get a urine test done to rule out any urinary infection as your symptoms suggests urinary infection and secondly get a gynaec check up done for the yellow white discharge to rule out local vaginal or cervical infection which can cause back pain and similar urinary symptoms,so consult your doctor and take their advice.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor